After many years and many UTI's my doctor has put me on bactrim for 90 days. I am finding that my hands seem swollen and I have had some anxiety that I didn't relate to bactrim until I saw it mentioned in other questions. I am on a low dose of dieuretic for mild/pre blood pressure problems and find that I am urineating less often and frequently feel very sleepy, except at night when I can't seem to fall asleep.
I have no experience with this. I wish I could help. I would contact your doctor immediately though! If you can't get through to a doctor, your local pharmacy, or urgent care center should be able to give you some help. It sounds like something you need to deal with swiftly though!
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 3 answers
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 29 Nov 2015 • 2 answers
Posted 13 Oct 2016 • 4 answers
Posted 13 hours ago • 0 answers